# SDR U2RA201908100001

- Difficulty date: July 11, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 98,262 hours, 14,774 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 323U3287135
- Condition: Cracked
- Location: Nr 1 Nacelle
- Part time: 98,262 hours, 14,774 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON SKIRT FAIRING  FORWARD INBOARD, OUTER SKIN HAS SHEETMETAL HOLE DAMAGE AND TWO CRACKS. REPAIRED NUMBER 1 PYLON SKIRT FAIRING FORWARD INBOARD OUTER SKIN WITH SPLICE AND DOUBLER REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER NUMBER 19321-1.
